MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PERI-STRIPS; MESH, SURGICAL

BAXTER HEALTHCARE CORPORATION PERI-STRIPS; MESH, SURGICAL
Catalog Number PSDA60ECH
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the peri-strip did not adhere to the stapler; further described as ¿they did not allow it to dry off the stapler well enough¿.This was identified prior to use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PERI-STRIPS
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10437630
Report Number1416980-2020-05130
Device Sequence Number11483174
Product Code FTM
UDI-Device Identifier00085412658803
UDI-Public(01)00085412658803
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K192615
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2021
Device Catalogue NumberPSDA60ECH
Device Lot NumberSP20E11-1450296
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2020
Supplement Date Received by Manufacturer09/11/2020
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date09/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1